zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solution to boundary value problem for impulsive differential equations. (English) Zbl 1207.34034
The authors deal with the homogeneous Dirichlet problem $$\aligned &-(|u'(t)|^{p-2}u'(t))' = f(t,u(t),u'(t)), \\ &\Delta u'(t_i) = I_i(u(t_i)), \quad i = 1,2,\dots,\ell,\\ &u(0) = u(T) = 0, \endaligned$$ where $p \geq 2$, $0 < t_1 < \dots < t_\ell < T$, $\Delta u'(t_i) = (|u'|^{p-2}u')(t_i^+) - (|u'|^{p-2}u')(t_i^-)$. The existence of a nontrivial solution is obtained using variational and iterative methods.

MSC:
34B37Boundary value problems for ODE with impulses
58E30Variational principles on infinite-dimensional spaces
WorldCat.org
Full Text: DOI
References:
[1] Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Impulsive differential equations and inclusions. 2 (2006) · Zbl 1130.34003
[2] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[3] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations. (1995) · Zbl 0837.34003
[4] Zavalishchin, S. T.; Sesekin, A. N.: Dynamic impulse systems. Theory and applications. Mathematics and its applications 394 (1997) · Zbl 0880.46031
[5] Choisy, M.; Guegan, J. F.; Rohani, P.: Dynamics of infectious diseases and pulse vaccination: teasing apart the embedded resonance effects. Physica D 22, 26-35 (2006) · Zbl 1110.34031
[6] Gao, S.; Chen, L.; Nieto, J. J.; Torres, A.: Analysis of a delayed epidemic model with pulse vaccination and saturation incidence. Vaccine 24, 6037-6045 (2006)
[7] Jiao, J.: Effect of delayed response in growth on the dynamics of a chemostat model with impulsive input. Chaos solitons fractals 42, 2280-2287 (2009) · Zbl 1198.34134
[8] Li, W.; Huo, H.: Global attractivity of positive periodic solutions for an impulsive delay periodic model of respiratory dynamics. J. comput. Appl. math. 174, 227-238 (2005) · Zbl 1070.34089
[9] Meng, X.: Dynamic analysis of michaelis--menten chemostat-type competition models with time delay and pulse in a polluted environment. J. math. Chem. 47, 123-144 (2010) · Zbl 1194.92075
[10] Onofrio, A. D’: On pulse vaccination strategy in the SIR epidemic model with vertical transmission. Appl. math. Lett. 18, 729-732 (2005) · Zbl 1064.92041
[11] Tang, S.; Chen, L.: Density-dependent birth rate, birth pulses and their population dynamic consequences. J. math. Biol. 44, 185-199 (2002) · Zbl 0990.92033
[12] Wang, L.: The dynamics of an epidemic model for pest control with impulsive effect. Nonlinear anal. RWA 11, 1374-1386 (2010) · Zbl 1188.93038
[13] Wang, W. B.; Shen, J. H.; Nieto, J. J.: Permanence periodic solution of predator prey system with Holling type functional response and impulses. Discrete dyn. Nat. soc., 15 (2007) · Zbl 1146.37370
[14] Yan, J.; Zhao, A.; Nieto, J. J.: Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka--Volterra systems. Math. comput. Modelling 40, 509-518 (2004) · Zbl 1112.34052
[15] Zeng, G.; Wang, F.; Nieto, J. J.: Complexity of a delayed predator--prey model with impulsive harvest and Holling-type II functional response. Adv. complex syst. 11, 77-97 (2008) · Zbl 1168.34052
[16] Zhang, H.; Chen, L. S.; Nieto, J. J.: A delayed epidemic model with stage structure and pulses for management strategy. Nonlinear anal. RWA 9, 1714-1726 (2008) · Zbl 1154.34394
[17] Zhang, H.: Impulsive perturbation and bifurcation of solutions for a model of chemostat with variable yield. Appl. math. Mech. (English ed.) 30, 933-944 (2009) · Zbl 1178.34053
[18] Nieto, J. J.; Regan, D. O’: Variational approach to impulsive differential equations. Nonlinear anal. RWA 10, 680-690 (2009) · Zbl 1167.34318
[19] Nieto, J. J.; Rodriguez-Lopez, R.: Periodic boundary value problem for non-Lipschitzian impulsive functional differential equations. J. math. Anal. appl. 318, 593-610 (2006) · Zbl 1101.34051
[20] Nieto, J. J.: Variational formulation of a damped Dirichlet impulsive problem. Appl. math. Lett. 23, 940-942 (2010) · Zbl 1197.34041
[21] Sun, J.; Chen, H.: Variational method to the impulsive equation with Neumann boundary conditions. Bound. value prob. 2009 (2009)
[22] Sun, J.: The multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects. Nonlinear anal. TMA 72, 4575-4586 (2010) · Zbl 1198.34036
[23] Sun, J.; Chen, H.: Multiplicity of solutions for a class of impulsive differential equations with Dirichlet boundary conditions via variant Fountain theorems. Nonlinear anal. RWA 11, No. 5, 4062-4071 (2010) · Zbl 1208.34031
[24] Tian, Y.; Ge, W. G.: Applications of variational methods to boundary value problem for impulsive differential equations. Proc. edinb. Math. soc. 51, 509-527 (2008) · Zbl 1163.34015
[25] Tian, Y.; Ge, W. G.: Variational methods to Sturm--Liouville boundary value problem for impulsive differential equations. Nonlinear anal. TMA 72, 277-287 (2010) · Zbl 1191.34038
[26] Zhang, H.; Li, Z.: Variational approach to impulsive differential equations with periodic boundary condition. Nonlinear anal. RWA 11, 67-78 (2010) · Zbl 1186.34089
[27] Agarwal, R. P.; Regan, D. O’: Multiple nonnegative solutions for second-order impulsive differential equations. Appl. math. Comput. 114, 51-59 (2000) · Zbl 1047.34008
[28] Lin, X.; Jiang, D.: Multiple positive solutions of Dirichlet boundary-value problems for second-order impulsive differential equations. J. math. Anal. appl. 321, 501-514 (2006) · Zbl 1103.34015
[29] Yao, M.; Zhao, A.; Yun, J.: Periodic boundary value problems of second-order impulsive differential equations. Nonlinear anal. TMA 70, 262-273 (2009) · Zbl 1176.34032
[30] Ahmad, B.; Sivasundaram, S.: The monotone iterative technique for impulsive hybrid set valued integro-differential equations. Nonlinear anal. TMA 65, 2260-2276 (2006) · Zbl 1111.45006
[31] Franco, D.; Nieto, J. J.: First-order impulsive ordinary differential equations with antiperiodic and nonlinear boundary conditions. Nonlinear anal. TMA 42, 163-173 (2000) · Zbl 0966.34025
[32] Lee, E. K.; Lee, Y. H.: Multiple positive solutions of singular two point boundary value problems for second-order impulsive differential equations. Appl. math. Comput. 158, 745-759 (2004) · Zbl 1069.34035
[33] De Figueiredo, D.; Girardi, M.; Matzeu, M.: Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques. Differential integral equations 17, 119-126 (2004) · Zbl 1164.35341
[34] Del Pino, M. A.; Elgueta, M.; Mansevich, R. F.: A homotopic deformation along p of a Leray--Schauder degree result and existence for (|u’|p-2u’)’+$f(t,u)=0, u(0)=u(T)=0$, p1. J. differential equations 80, No. 1, 1-13 (1989) · Zbl 0708.34019
[35] Mawhin, J.; Willem, M.: Critical point theory and Hamiltonian systems. (1989) · Zbl 0676.58017
[36] Lindqvist, P.: On the equation $div(|\nablau|p-2\nablau)+{\lambda}$|u|p-2u=0. Proc. amer. Math. soc. 109, 157-164 (1990) · Zbl 0714.35029
[37] Rabinowitz, P. H.: Minimax methods in critical point theory with applications to differential equations. Cbmsreg. conf. Ser. math. 65 (1986)